# SDR SWAA2024010424355

- Difficulty date: November 24, 2023
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 37,890 hours, 17,578 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED BS867 AT LEVEL STR3R AT PASSENGER CABIN 2023-719990<[01] REPLACED SUPPORT ANGLE LOCATED BS867 AT LEVEL STR3R AT PASSENGER CABIN IAW B737-800 SRM 51-40-02 AND DWG 146A7901 SHEET 66 REV A;[02] STEP 1 CORRECTED  REMOVED AND REPLACED SUPPORT ANGLE LOCATED BS867 AT LEVEL STR3R AT PASSENGER CABIN AND NOT FOUND ALLOWED DAMAGE IN SRM ANGLE MUST BE REPLACED L:0.530 INCH TOOL USED: DIGITAL CALIPER P/N: 700-113-10 S/N: 0033168 DUE DATE 27-NOV-2023 IAW B737-800 SRM 51-40-02 AND DWG 146A7901 SHEET 66 REV A;[03] STEP 2 CORRECTED  REMOVED AND REPLACED SUPPORT ANGLE LOCATED BS867 AT LEVEL STR3R AT PASSENGER CABIN AND NOT FOUND ALLOWED DAMAGE IN SRM ANGLE MUST BE REPLACED L:0.530 INCH TOOL USED: DIGITAL CALIPER P/N: 700-113-10 S/N: 0033168 DUE DATE 27-NOV-2023 IAW B737-800 SRM 51-10-02 ITEM 9; 51-40-02 AND DWG 146A7901 SHEET 66 REV A;[04] REMOVED AND REPLACED SUPPORT ANGLE LOCATED BS867 AT LEVEL STR3R AT PASSENGER CABIN AND NOT FOUND ALLOWED DAMAGE IN SRM ANGLE MUST BE REPLACED L:0.530 INCH TOOL USED: DIGITAL CALIPER P/N: 700-113-10 S/N: 0033168 DUE DATE 27-NOV-2023 IAW B737-800 SRM 51-10-02 ITEM 9; 51-40-02 AND DWG 146A7901 SHEET 66 REV A
